# SDR AALA201903087001

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 80,888 hours, 9,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453W5210305
- Condition: Cracked
- Location: Bs 739-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD CARGO BAY LEFT LOWER SLOPE PANEL SUPPORT BETWEEN BS 739 AND 755.  REPAIRED THE SUPPORT IAW SRM 53-00-53-2R, PROCEDURE 8.
